Alert archive / New Jersey / Areal Flood Advisories in 2015

Areal Flood Advisory 134, NWS Philadelphia/Mount Holly

July 15, 2015Somerset County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood advisory at Jul 15, 2015, 6:06 PM EDT for Somerset County, New Jersey. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Jul 15, 2015, 6:06 PM EDT (22:06 UTC)
Expired
Jul 15, 2015, 10:00 PM EDT
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

County Somerset County, NJ

The radar

The Philadelphia radar (KDIX), 71 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 10.1 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2015-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1196 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2015-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1196 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
541 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jul 15, 5:23 PM EDT, 43 minutes earlier.

Area forecast discussion, Jul 15, 5:23 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
523 PM EDT WED JUL 15 2015

.SYNOPSIS...
SURFACE LOW PRESSURE WILL DRIFT OUT TO SEA TONIGHT, WHILE HIGH
PRESSURE BUILDS ACROSS THE EAST COAST TONIGHT THROUGH EARLY FRIDAY.
AN AREA OF LOW PRESSURE WILL MOVE INTO NEW ENGLAND FRIDAY NIGHT INTO
SATURDAY, LIFTING A WARM FRONT NORTH OF THE AREA FRIDAY NIGHT. A
SURFACE TROUGH IS EXPECTED TO DEVELOP ACROSS THE MID ATLANTIC
SATURDAY AND MAY REMAIN ACROSS THE AREA INTO MONDAY. A COLD FRONT IS
EXPECTED TO MOVE ACROSS THE AREA AROUND MONDAY NIGHT INTO TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
THE WATER VAPOR IMAGERY SHOWS A WELL DEFINED UPPER-LEVEL LOW JUST TO
OUR EAST. THERE IS A DEFORMATION TYPE FEATURE OVER OUR AREA THAT IS
HELPING TO SUPPORT SOME ADDITIONAL SHOWERS AND A FEW THUNDERSTORMS.
THE MAIN FOCUS FOR CONVECTION IS WHERE DIFFERENTIAL HEATING OCCURRED
EARLIER THIS AFTERNOON AND TIED WITH THE MAIN COLD FRONT OR DEW
POINT FRONT. THIS CONVECTION IN A BROKEN LINE IS ANTICIPATED TO
PIVOT SOUTHEASTWARD ACROSS MUCH OF THE AREA THROUGH EARLY THIS
EVENING. IT MAY WEAKEN SOME AS IT RUNS INTO SOME LESSER INSTABILITY
DUE TO MORE CLOUD COVER. BEHIND THIS CONVECTION, NOTICEABLY DRIER
AIR STARTS TO ARRIVE AS HIGH PRESSURE TO OUR NORTHWEST WILL BEGIN
BUILDING IN OVERNIGHT.

AS A RESULT, A DRYING TREND IS EXPECTED TO OCCUR THROUGH THIS
EVENING WITH A MORE NOTABLE TREND OVERNIGHT. SOME CLOUDINESS WILL
HANG AROUND FOR AWHILE, ESPECIALLY THE EASTERN HALF OF THE CWA
TONIGHT AS WE AWAIT THE MAIN DRY PUSH TO TAKE PLACE. AS THIS OCCURS,
THE WINDS WILL SHIFT FROM NORTH-NORTHWEST TO NORTHEAST OVERNIGHT
WITH EVEN SOME GUSTINESS OCCURRING AT TIMES ESPECIALLY A FEW HOURS
POST-FRONTAL.

THE HOURLY GRIDS WERE ADJUSTED BASED ON THE LATEST OBSERVATIONS AND
THEN THE LAMP/LAV GUIDANCE WAS BLENDED IN. THE TEMPERATURES WILL BE
TRICKY GIVEN AREAS OF CLOUD COVER AND SHOWERS/THUNDER. THE POPS WERE
ADJUSTED TO FOCUS HIGHER VALUES WITH THE ONGOING CONVECTION PIVOTING
SOUTH-SOUTHEASTWARD FROM EASTERN PENNSYLVANIA AND NORTHWESTERN NEW
JERSEY.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
THE CLEARING TREND WILL CONTINUE ON THURSDAY WITH SKIES BECOMING
MOSTLY SUNNY. A DRY DAY IS EXPECTED WITH SOME FAIR WX CUMULUS...
ESP IN THE COASTAL PLAIN. AN ONSHORE FLOW WILL KEEP MAX TEMPS BLW
NORMAL...ESPECIALLY ALONG THE ATLANTIC COAST...WHERE WINDS COULD
GUST TO AROUND 25 MPH EARLY IN THE DAY.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
A NICE END TO THE WORK WEEK, BEFORE A PERIOD OF HOT AND UNSETTLED
WEATHER RETURNS FOR THE WEEKEND INTO EARLY NEXT WEEK.

FOR THURSDAY NIGHT INTO EARLY FRIDAY, HIGH PRESSURE WILL REMAIN
ACROSS THE EAST COAST, WHICH WILL KEEP FAIR WEATHER ACROSS THE AREA.
ANOTHER COOL, SLIGHTLY BELOW NORMAL NIGHT IS EXPECTED THURSDAY
NIGHT. FRIDAY SHOULD BE SLIGHTLY BELOW OR NEAR NORMAL TEMPERATURE WISE
AND WE EXPECT DRY CONDITIONS, ALTHOUGH MOISTURE WILL BE ON THE
INCREASE AS THE HIGH BUILDS OFFSHORE AND RETURN FLOW BEGINS TO
DEVELOP.

ON FRIDAY NIGHT, A WARM FRONT IS EXPECTED TO LIFT NORTH OF THE AREA,
WHILE A SHORT WAVE/VORTICITY IMPULSE SLIDES ACROSS THE AREA. THIS
COULD LEAD TO SCATTERED SHOWERS/ISOLATED THUNDERSTORMS OVERNIGHT
FRIDAY INTO SATURDAY MORNING.

AS WE MOVE INTO SATURDAY, THINGS BEGIN TO WARM UP AND UNSETTLED
WEATHER RETURNS TO THE AREA. AN AREA OF LOW PRESSURE IS FORECAST TO
MOVE ACROSS NEW ENGLAND DURING THE DAY, WHILE A SURFACE TROUGH
DEVELOPS ACROSS THE EAST COAST; IT DOESN'T SEEM LIKE A TRUE COLD
FRONT AS TEMPERATURES ACTUALLY WARM BEHIND THE BOUNDARY. WITH A
SHORT WAVE MOVING ACROSS THE AREA DURING THE DAY, WE EXPECT
SCATTERED SHOWERS/THUNDERSTORMS TO DEVELOP ACROSS THE AREA. THERE IS
NOT MUCH IN THE WAY OF SHEAR FORECAST ACROSS THE AREA, BUT WITH CAPE
VALUES NEAR 1,500-2,000 J/KG, WE COULD STILL HAVE A FEW STRONGER
STORMS DEVELOP. ALSO, WITH PW VALUES 1.5-2.0 INCHES, HEAVY RAINFALL
WILL ALSO BE POSSIBLE WITH STRONGEST STORMS. SATURDAY STARTS THE
WARM UP PERIOD WITH TEMPERATURES REACHING THE UPPER 80S, WITH A FEW
90S POSSIBLE, LEADING TO HEAT INDEX VALUES IN THE MID/UPPER 90S.

FOR SUNDAY AND MONDAY, WE EXPECT CONDITIONS TO WARM EVEN MORE THAN
SATURDAY. THICKNESSES AND 925/850 MB TEMPERATURES RISE, AND WE
EXPECT TEMPERATURES TO REACH THE LOW 90S FOR PORTIONS OF THE
AREA. WITH AN INCREASE IN DEW POINTS ACROSS THE AREA, THIS WILL
LEAD TO HEAT INDEX VALUES WELL INTO THE UPPER 90S TO AROUND 100. A
COUPLE OF SHORT WAVES MAY CROSS THE AREA SUNDAY INTO MONDAY,
HELPING TO LEAD TO ISOLATED/SCATTERED SHOWERS AN THUNDERSTORMS.
WITH A LACK OF STRONG SHEAR, SEVERE WEATHER IS NOT CURRENTLY
EXPECTED, BUT A FEW STRONG STORMS ARE POSSIBLE WITH SOME
INSTABILITY EXPECTED WITH THE HOT AND HUMID DAYS, AND HEAVY RAIN
IS ALSO POSSIBLE WITH PW VALUES STILL 1.5-2.0 INCHES.

BY MONDAY NIGHT, A FRONTAL BOUNDARY IS EXPECTED TO BEGIN TO APPROACH
THE AREA FROM THE WEST AND PROGRESS THROUGH THE AREA DURING THE DAY
TUESDAY. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS CAN BE
EXPECTED INTO TUESDAY AS THE FRONT MOVES ACROSS THE AREA.

&&

.AVIATION /22Z WEDNESDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

TONIGHT...VFR OVERALL. A CEILING WILL BE AROUND MOST AREAS FOR
AWHILE WITH LINGERING SHOWERS AND A THUNDERSTORM. IT APPEARS THAT
THE SHOWERS AND STORMS WILL CLEAR ALL THE AREA BY LATE EVENING. THE
KABE AND KRDG AREAS LOOK TO DONE WITH THE SHOWERS. THERE WILL BE
SOME MVFR CEILINGS AROUND ESPECIALLY TIED TO PRECIPITATION ALONG
WITH VISIBILITY RESTRICTIONS. NORTH-NORTHWEST WINDS 5-10 KNOTS WILL
TURN GUSTY TO ABOUT 20 KNOTS ESPECIALLY FOR A FEW HOURS FOLLOWING
THE FRONTAL PASSAGE. THE WINDS THEN SHIFT TO A NORTH AND NORTHEAST
DIRECTION OVERNIGHT.

THURSDAY...VFR. NORTHEASTERLY WINDS NEAR 10 KNOTS, WITH SOME GUSTS
TO 20 KNOTS ESPECIALLY AT KACY AND KMIV.

OUTLOOK...
THURSDAY NIGHT-FRIDAY NIGHT...VFR.

SATURDAY-MONDAY... GENERALLY VFR. ISOLATED/SCATTERED SHOWERS AND
THUNDERSTORMS POSSIBLE. LOWER CIGS/VSBYS POSSIBLE WITH
SHOWERS/THUNDERSTORMS.

&&

.MARINE...
NORTHEAST WINDS AND SEAS ON THE ATLANTIC WILL CONTINUE TO BUILD
BEHIND A COLD FRONT THIS EVENING...AND SCA CONDITIONS ARE LIKELY
TONIGHT. ALTHOUGH THE WINDS WILL BEGIN TO SUBSIDE FRIDAY AFTN...
SEAS ARE EXPECTED TO REMAIN AOA SCA LEVELS UNTIL MIDNIGHT FRIDAY.

OUTLOOK...

THURSDAY NIGHT...SMALL CRAFT ADVISORY LEVEL SEAS EXPECTED TO
REMAIN INTO THURSDAY EVENING, THEN SUBSIDE OVERNIGHT.

FRIDAY-FRIDAY NIGHT...SUB-SMALL CRAFT ADVISORY CONDITIONS EXPECTED
WITH HIGH PRESSURE ACROSS THE WATERS.

SATURDAY-SATURDAY NIGHT...WINDS MAY APPROACH 20-25 KNOTS AND SEAS
MAY BE CLOSE TO 4 FEET, BUT ARE CURRENTLY EXPECTED TO REMAIN BELOW
ADVISORY LEVELS.

SUNDAY-MONDAY...SUB-SMALL CRAFT ADVISORY LEVELS EXPECTED.

&&

.TIDES/COASTAL FLOODING...
WITH THE NEW MOON TOMORROW, EXPECT TO SEE A COUPLE OF ABOVE
NORMAL HIGH TIDE CYCLES. FIRST, WITH LIMITED ON SHORE FLOW OVER
THE NEXT 24 HOURS, THE HIGH TIDE CYCLE LATER TODAY SHOULD BE JUST
BELOW MINOR FLOODING THRESHOLDS. WINDS WILL SHIFT NORTH-NORTHEAST
BY EARLY THURSDAY RESULTING IN A STRONGER ON SHORE COMPONENT. AS
SUCH, THE HIGH TIDE ON THURSDAY EVENING/EARLY FRIDAY MORNING, MAY
BE RIGHT AT MINOR FLOODING THRESHOLDS FOR THE DE WATERS. THERE
REMAINS SOME UNCERTAINTY WITH THE WINDS, AND THUS THE TIDE
GUIDANCE, SO WILL CONTINUE TO WATCH THIS PERIOD CLOSELY.

&&

.RIP CURRENTS...
THU...DRY AND NICE.  5 FT 6 SECOND NE SWELL WITH A NNE WIND 10-20
MPH. ENHANCED LOW RISK, POSSIBLE MDT RISK.

FRI...DRY AND VERY NICE. SE ONSHORE WIND 10 MPH. 4 FT 7 SECOND.
STILL SLIGHTLY ENHANCED LOW RISK DUE TO THE RESIDUAL NE SWELL.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT THURSDAY NIGHT FOR
     ANZ450>453.
     SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO MIDNIGHT EDT
     THURSDAY NIGHT FOR ANZ454-455.

&&

SYNOPSIS...ROBERTSON
NEAR TERM...GORSE
SHORT TERM...FRANCK
LONG TERM...ROBERTSON
AVIATION...GORSE/ROBERTSON
MARINE...FRANCK/ROBERTSON
TIDES/COASTAL FLOODING...
RIP CURRENTS...
Hazardous weather outlook, Jul 15, 3:55 PM EDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
355 PM EDT WED JUL 15 2015

DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-162000-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-
PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS-
355 PM EDT WED JUL 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING COULD PRODUCE
BRIEF PERIODS OF MODERATE TO HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HEAT INDEX VALUES NEAR OR ABOVE 100 DEGREES ARE POSSIBLE SUNDAY
AND MONDAY, WITH HEAT INDEX VALUES BETWEEN 95 AND 100 DEGREES ON
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ009-010-012-013-020-027-PAZ060>062-101-103-105-162000-
HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-OCEAN-
SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER-
WESTERN MONTGOMERY-UPPER BUCKS-
355 PM EDT WED JUL 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING COULD PRODUCE
BRIEF PERIODS OF MODERATE TO HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HEAT INDEX VALUES BETWEEN 95 AND 100 DEGREES ARE POSSIBLE SUNDAY
AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ014-026-162000-
EASTERN MONMOUTH-COASTAL OCEAN-
355 PM EDT WED JUL 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING COULD PRODUCE
BRIEF PERIODS OF MODERATE TO HEAVY RAINFALL.

THERE IS A MODERATE RISK FOR THE FORMATION OF DANGEROUS RIP
CURRENTS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HEAT INDEX VALUES BETWEEN 95 AND 100 DEGREES ARE POSSIBLE SUNDAY
AND MONDAY.
.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002-003-MDZ008-012-015-019-020-NJZ016-021>023-162000-
KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM-
CUMBERLAND-ATLANTIC-CAPE MAY-
355 PM EDT WED JUL 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING COULD PRODUCE
BRIEF PERIODS OF MODERATE TO HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HEAT INDEX VALUES NEAR OR ABOVE 100 DEGREES ARE POSSIBLE SUNDAY
AND MONDAY, WITH HEAT INDEX VALUES BETWEEN 95 AND 100 DEGREES ON
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ024-025-162000-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
355 PM EDT WED JUL 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING COULD PRODUCE
BRIEF PERIODS OF MODERATE TO HEAVY RAINFALL.

THERE IS A MODERATE RISK FOR THE FORMATION OF DANGEROUS RIP
CURRENTS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HEAT INDEX VALUES NEAR OR ABOVE 100 DEGREES ARE POSSIBLE SUNDAY
AND MONDAY, WITH HEAT INDEX VALUES BETWEEN 95 AND 100 DEGREES ON
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-162000-
DELAWARE BEACHES-
355 PM EDT WED JUL 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING COULD PRODUCE
BRIEF PERIODS OF MODERATE TO HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HEAT INDEX VALUES NEAR OR ABOVE 100 DEGREES ARE POSSIBLE SUNDAY
AND MONDAY, WITH HEAT INDEX VALUES BETWEEN 95 AND 100 DEGREES ON
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ001-007-008-PAZ054-055-162000-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-
355 PM EDT WED JUL 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING COULD PRODUCE
BRIEF PERIODS OF MODERATE TO HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-162000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
355 PM EDT WED JUL 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 15, 12:38 PM EDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1238 PM EDT WED JUL 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     FLASH FLOOD      POTTSTOWN               40.25N  75.64W
07/15/2015                   MONTGOMERY         PA   911 CALL CENTER

            CARS STALLED IN HIGH WATER IN POTTSTOWN. ALSO...
            COLLEGE DRIVE WAS CLOSED DUE TO HIGH WATER.

0440 AM     FLOOD            1 NE BROOMALL           39.98N  75.34W
07/15/2015                   DELAWARE           PA   DEPT OF HIGHWAYS

            FLOODING REPORTED ON I476 NEAR BROOMALL

0626 AM     FLOOD            BETHLEHEM               40.63N  75.37W
07/15/2015                   NORTHAMPTON        PA   EMERGENCY MNGR

            WATER TO DOORS. ONE STRANDED. WATER RESCUE.

0628 AM     FLOOD            AMITY GARDENS           40.27N  75.74W
07/15/2015                   BERKS              PA   EMERGENCY MNGR

            ROADS CLOSED IN AMITY GARDENS DUE TO FLOODING.

0630 AM     FLASH FLOOD      PALMER TWP              40.70N  75.26W
07/15/2015                   NORTHAMPTON        PA   BROADCAST MEDIA

            25TH STREET CLOSED DUE TO HIGH WATER IN PALMER TWP...
            AND A COUPLE OF WATER RESCUES WERE PERFORMED.

0634 AM     FLOOD            BETHLEHEM               40.63N  75.37W
07/15/2015                   NORTHAMPTON        PA   EMERGENCY MNGR

            EAST MARKET AND JENNING ST CLOSED.

0637 AM     FLOOD            BETHLEHEM               40.63N  75.37W
07/15/2015                   NORTHAMPTON        PA   EMERGENCY MNGR

            EAST BLVD AND BUTZTOWN RDS CLOSED.

0640 AM     FLOOD            BUSHKILL TWP            40.79N  75.34W
07/15/2015                   NORTHAMPTON        PA   BROADCAST MEDIA

            SIX FEET OF WATER REPORTED IN A BASEMENT ALONG JACOB
            COURT IN BUSHKILL TWP.

0700 AM     HEAVY RAIN       PITMAN                  39.73N  75.13W
07/15/2015  M2.11 INCH       GLOUCESTER         NJ   COCORAHS

            MULTI STORMS TUE MORNING AND EARLY WED.

0700 AM     HEAVY RAIN       PENNSVILLE TWP          39.63N  75.52W
07/15/2015  M2.10 INCH       SALEM              NJ   COCORAHS

            MULTI STORMS TUE MORNING AND EARLY WED.

0710 AM     FLOOD            UPPER PITTSGROVE TWP    39.62N  75.21W
07/15/2015                   SALEM              NJ   911 CALL CENTER

            STANDING WATER ALONG ALLOWAY AND BRIDGETON ROADS IN
            UPPER PITTSGROVE TWP.

0713 AM     FLASH FLOOD      BETHLEHEM TWP           40.66N  75.31W
07/15/2015                   NORTHAMPTON        PA   BROADCAST MEDIA

            BUS STUCK IN HIGH WATER IN BETHLEHEM TWP. PASSENGERS
            WERE RESCUED FROM THE BUS.

0713 AM     FLOOD            BETHLEHEM TWP           40.66N  75.31W
07/15/2015                   NORTHAMPTON        PA   EMERGENCY MNGR

            BUS TRAPPED IN HIGH WATER.

0720 AM     FLOOD            UPPER NAZARETH TWP      40.73N  75.36W
07/15/2015                   NORTHAMPTON        PA   BROADCAST MEDIA

            FLOODING REPORTED ACROSS TATANY ROAD IN UPPER NAZARETH
            TWP.

0730 AM     FLOOD            BETHLEHEM TWP           40.66N  75.31W
07/15/2015                   NORTHAMPTON        PA   BROADCAST MEDIA

            MULTIPLE ROADS CLOSED DUE TO FLOODING IN BETHLEHEM
            TWP... PALMER TWP... BUSHKILL TWP... AND PLAINFIELD TWP.

0730 AM     FLASH FLOOD      FRANKLIN TWP            39.60N  75.03W
07/15/2015                   GLOUCESTER         NJ   911 CALL CENTER

            MARSHALL ROAD AND ROUTE 47 CLOSED DUE TO HIGH WATER IN
            FRANKLIN TWP.

0730 AM     FLASH FLOOD      WASHINGTON TWP          39.75N  75.07W
07/15/2015                   GLOUCESTER         NJ   911 CALL CENTER

            PARTS OF BLACKHORSE PIKE AND GREENTREE ROAD CLOSED DUE
            TO HIGH WATER IN WASHINGTON TWP.

0740 AM     HEAVY RAIN       HARRISON TWP            39.73N  75.21W
07/15/2015  M2.96 INCH       GLOUCESTER         NJ   TRAINED SPOTTER

            2.96 INCHES OF RAIN IN SOUTHERN HARRISON TWP SINCE 5AM.

0745 AM     FLOOD            PLAINFIELD TWP          40.81N  75.26W
07/15/2015                   NORTHAMPTON        PA   EMERGENCY MNGR

            SULLIVAN TRAIL AND BANGOR ROAD STILL CLOSED 930AM

0759 AM     HEAVY RAIN       1 W LIMERICK            40.23N  75.54W
07/15/2015  M2.13 INCH       MONTGOMERY         PA   COCORAHS

0800 AM     HEAVY RAIN       3 WSW HAMMONTON         39.64N  74.82W
07/15/2015  M2.20 INCH       ATLANTIC           NJ   COCORAHS

0800 AM     FLOOD            GLASSBORO               39.70N  75.11W
07/15/2015                   GLOUCESTER         NJ   911 CALL CENTER

            MANY BASEMENTS FLOODED COUNTY-WIDE.

0805 AM     MARINE TSTM WIND WEST ATLANTIC CITY      39.38N  74.49W
07/15/2015  M40 MPH          ATLANTIC           NJ   WEATHER FLOW

0833 AM     FLOOD            POMONA                  39.47N  74.55W
07/15/2015                   ATLANTIC           NJ   OTHER FEDERAL

            LOADING DOCK 2.5 FT OF WATER... INCHES FROM FLOODING.

0835 AM     MARINE TSTM WIND TUCKERTON               39.60N  74.33W
07/15/2015  M39 MPH          OCEAN              NJ   WEATHER FLOW

0840 AM     MARINE TSTM WIND LITTLE SHEEPSHEAD CREEK 39.52N  74.32W
07/15/2015  M47 MPH          OCEAN              NJ   WEATHER FLOW

0845 AM     HEAVY RAIN       FOLSOM                  39.59N  74.85W
07/15/2015  M2.96 INCH       ATLANTIC           NJ   MESONET

0847 AM     HEAVY RAIN       PALM                    40.43N  75.53W
07/15/2015  M2.20 INCH       MONTGOMERY         PA   MESONET

0849 AM     HEAVY RAIN       FRANKLIN TWP            39.60N  75.03W
07/15/2015  M4.33 INCH       GLOUCESTER         NJ   COCORAHS

            COMBINED TUE AND EARLY WED STORMS.

0851 AM     HEAVY RAIN       MONROE TWP              39.65N  74.97W
07/15/2015  M3.08 INCH       GLOUCESTER         NJ   COCORAHS

            COMBINED TUE MORNING AND EARLY WED MORNING STORMS.

0856 AM     FLOOD            WIND GAP                40.85N  75.29W
07/15/2015                   NORTHAMPTON        PA   EMERGENCY MNGR

            VEHICLE STUCK IN CREEK.

0858 AM     HEAVY RAIN       BOYERTOWN               40.33N  75.64W
07/15/2015  M2.65 INCH       BERKS              PA   COCORAHS

0901 AM     TSTM WND GST     10 ESE BASS RIVER STATE 39.54N  74.26W
07/15/2015  M60 MPH          OCEAN              NJ   MESONET

0905 AM     FLASH FLOOD      NORTHFIELD              39.37N  74.55W
07/15/2015                   ATLANTIC           NJ   LAW ENFORCEMENT

            TILTON ROAD SOUTHBOUND CLOSED BETWEEN HINGSTON AND
            CRESSON DUE TO FLASH FLOODING.

0905 AM     FLASH FLOOD      ABSECON                 39.43N  74.50W
07/15/2015                   ATLANTIC           NJ   BROADCAST MEDIA

            WHITE HORSE PIKE AT ROUTE 9 FLOODED WITH SOME CARS
            STRANDED IN FLOOD WATERS. ALSO... ROUTE 30 CLOSED
            BETWEEN ROUTE 9 AND CR 646.

0910 AM     MARINE TSTM WIND TUCKERTON               39.60N  74.33W
07/15/2015  M39 MPH          OCEAN              NJ   WEATHER FLOW

0910 AM     FLASH FLOOD      ABSECON                 39.43N  74.50W
07/15/2015                   ATLANTIC           NJ   LAW ENFORCEMENT

            SEVERAL ROADS CLOSED IN ABSECON DUE TO HIGH WATER...
            WITH SOME VEHICLES STALLED OUT... ESPECIALLY ALONG ROUTE
            30.

0910 AM     FLASH FLOOD      BRIGANTINE              39.40N  74.38W
07/15/2015                   ATLANTIC           NJ   LAW ENFORCEMENT

            HIGH WATER AND ROADS CLOSED WITH STALLED VEHICLES IN
            BRIGANTINE.

0910 AM     FLASH FLOOD      BEACH HAVEN             39.56N  74.25W
07/15/2015                   OCEAN              NJ   LAW ENFORCEMENT

            HIGH WATER ALONG BAY AVENUE IN BEACH HAVEN CAUSING
            DETOURS.

0910 AM     FLASH FLOOD      LONG BEACH TWP          39.60N  74.21W
07/15/2015                   OCEAN              NJ   BROADCAST MEDIA

            HIGH WATER AND ROAD CLOSURES REPORTED IN LONG BEACH
            TWP.

0915 AM     MARINE TSTM WIND LITTLE SHEEPSHEAD CREEK 39.52N  74.32W
07/15/2015  M40 MPH          OCEAN              NJ   WEATHER FLOW

0945 AM     FLOOD            MARGATE CITY            39.33N  74.51W
07/15/2015                   ATLANTIC           NJ   BROADCAST MEDIA

            VENTOR AVENUE CLOSED DUE TO FLOODING.

0945 AM     FLOOD            UPPER DEERFIELD TWP     39.48N  75.21W
07/15/2015                   CUMBERLAND         NJ   SOCIAL MEDIA

            ROUTE 77 CLOSED BETWEEN CR 540 AND CR 611 DUE TO
            FLOODING.

1000 AM     HEAVY RAIN       E GALLOWAY TWP          39.49N  74.53W
07/15/2015  M3.85 INCH       ATLANTIC           NJ   SOCIAL MEDIA

            3.85 INCHES OF RAIN RECORDED IN EASTERN GALLOWAY
            TOWNSHIP IN JUST UNDER 2 HOURS.

1000 AM     HEAVY RAIN       PLAINFIELD TWP          40.81N  75.26W
07/15/2015  M4.69 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL FROM 10AM ON 7/14 TO 10AM ON
            7/15. SOME OF THIS RAIN WAS DUE TO THUNDERSTORMS ON
            7/14... WITH THE REST OF THE RAIN FALLING DURING THE
            MORNING OF 7/15.

1100 AM     HEAVY RAIN       ATLANTIC CITY INTL AIRP 39.46N  74.58W
07/15/2015  M2.98 INCH       ATLANTIC           NJ   ASOS

            2.66 INCHES FELL IN ONE HOUR.

1130 AM     HEAVY RAIN       ATLANTIC CITY           39.38N  74.45W
07/15/2015  M2.63 INCH       ATLANTIC           NJ   MESONET

            MARINA

1130 AM     HEAVY RAIN       FOLSOM                  39.59N  74.85W
07/15/2015  M2.83 INCH       ATLANTIC           NJ   MESONET

1130 AM     HEAVY RAIN       VINELAND                39.46N  75.00W
07/15/2015  M2.20 INCH       CUMBERLAND         NJ   TRAINED SPOTTER

1200 PM     HEAVY RAIN       TUCKERTON               39.60N  74.33W
07/15/2015  M2.27 INCH       OCEAN              NJ   TRAINED SPOTTER

&&

EVENT NUMBER PHI1500586 PHI1500585 PHI1500602 PHI1500610 PHI1500620
PHI1500604 PHI1500606 PHI1500621 PHI1500611 PHI1500612 PHI1500635
PHI1500601 PHI1500608 PHI1500623 PHI1500622 PHI1500624 PHI1500625
PHI1500605 PHI1500597 PHI1500588 PHI1500609 PHI1500626 PHI1500615
PHI1500587 PHI1500616 PHI1500617 PHI1500589 PHI1500590 PHI1500591
PHI1500592 PHI1500607 PHI1500593 PHI1500595 PHI1500594 PHI1500596
PHI1500614 PHI1500627 PHI1500628 PHI1500629 PHI1500630 PHI1500618
PHI1500599 PHI1500600 PHI1500598 PHI1500613 PHI1500619 PHI1500631
PHI1500632 PHI1500633 PHI1500634

STAFF

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 5:04 AM EDTSpecial Weather StatementPHIGloucester41 min
Jul 15, 5:36 AM EDTFlash Flood WarningPHIBurlington, Camden, Gloucester, Salem4 hr
Jul 15, 5:59 AM EDTSpecial Weather StatementPHIBurlington, Camden46 min
Jul 15, 6:04 AM EDTSpecial Weather StatementPHISalem56 min
Jul 15, 6:51 AM EDTAreal Flood AdvisoryPHIMorris, Sussex, Warren4 hr
Jul 15, 7:00 AM EDTSpecial Weather StatementPHIAtlantic30 min
Jul 15, 7:10 AM EDTAreal Flood AdvisoryPHICumberland, Gloucester, Salem2 hr
Jul 15, 7:22 AM EDTFlash Flood WarningPHIMorris, Sussex, Warren4 hr
Jul 15, 7:30 AM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Salem4 hr
Jul 15, 8:16 AM EDTSpecial Weather StatementPHIAtlantic44 min
Jul 15, 8:29 AM EDTSpecial Weather StatementPHIAtlantic31 min
Jul 15, 8:39 AM EDTSpecial Marine WarningPHI51 min
Jul 15, 8:43 AM EDTFlash Flood WarningPHIAtlantic, Burlington, Ocean4 hr
Jul 15, 8:44 AM EDTSevere Thunderstorm WarningPHIAtlantic, Ocean46 min
Jul 15, 8:50 AM EDTSpecial Marine WarningPHI40 min
Jul 15, 9:12 AM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Hunterdon, Mercer, Monmouth and 1 more4 hr
Jul 15, 9:28 AM EDTSpecial Marine WarningPHI62 min
Jul 15, 9:34 AM EDTSpecial Marine WarningPHI26 min
Jul 15, 9:55 AM EDTSpecial Marine WarningPHI65 min
Jul 15, 10:01 AM EDTSpecial Marine WarningPHI59 min
Jul 15, 10:05 AM EDTSpecial Weather StatementPHICumberland25 min
Jul 15, 10:51 AM EDTSpecial Marine WarningPHI54 min
Jul 15, 12:46 PM EDTAreal Flood WarningPHIAtlantic, Burlington, Ocean4 hr
Jul 15, 2:36 AM EDTSpecial Weather StatementPHIBerks, Chester24 min
Jul 15, 3:11 AM EDTSpecial Weather StatementPHIBerks, Chester64 min
Jul 15, 3:39 AM EDTSevere Thunderstorm WarningPHIChester, Delaware, Montgomery, Philadelphia66 min
Jul 15, 3:50 AM EDTAreal Flood AdvisoryPHIBerks, Chester, Delaware, Montgomery4 hr
Jul 15, 4:11 AM EDTSpecial Weather StatementPHIBucks, Lehigh, Montgomery64 min
Jul 15, 4:27 AM EDTFlash Flood WarningPHIBerks, Bucks, Chester, Delaware, Lehigh, Montgomery and 1 more4 hr
Jul 15, 4:48 AM EDTSpecial Weather StatementPHIBucks27 min
Jul 15, 2:31 AM EDTSpecial Weather StatementPHICecil44 min

Nearby

Areal Flood Advisories in New Jersey, 2015Every areal flood advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.